Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 784307, 15 pages
http://dx.doi.org/10.1155/2012/784307
Research Article

Some Formulae for the Product of Two Bernoulli and Euler Polynomials

1Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea
2Hanrimwon, Kwangwoon University, Seoul 139-701, Republic of Korea
3Department of Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea
4Department of Mathematics Education, Kyungpook National University, Taegu 702-701, Republic of Korea

Received 6 March 2012; Accepted 23 April 2012

Academic Editor: Sung Guen Kim

Copyright © 2012 D. S. Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. S. Kim, D. V. Dolgy, T. Kim, and S.-H. Rim, “Some Formulae for the Product of Two Bernoulli and Euler Polynomials,” Abstract and Applied Analysis, vol. 2012, Article ID 784307, 15 pages, 2012. https://doi.org/10.1155/2012/784307.